See Alike in...

Alike App

Browser

Soskae

657d

Anybody else mad that like all antidepressants make you gain weight? Doctors try to say all my problems would be magically fixed if I just lost weight but that’s really not easy when the medication that keeps you alive is keeping weight on.

    • 5kitties

      657d

      I will say some antidepressants are worse than others when it comes to making you hungry. The one I switched to this year I think has reduced how much I want to eat. But yes it sucks! I have gained a bunch of weight since I started taking them.

    • SarTee

      657d

      Yep. It's tough, especially if it's more than one thing like PCOS or something that makes it even more difficult. Then add that on top and it's near impossible.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion